MathSciNet Relay Station
MathSciNet bibliographic data
MR2739569 (2012c:60113) 60G30 (60F15 60G17 60J60)
Barczy, Mátyás; Pap, Gyula $\alpha$-Wiener bridges: singularity of induced measures and sample path properties. Stoch. Anal. Appl. 28 (2010), no. 3, 447–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement